H∞ Chaos synchronization for nonlinear Bloch equations

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

In this paper, we propose a new H∞ synchronization scheme for chaotic behavior in nonlinear Bloch equations with external disturbance. Based on the Lyapunov theory and the linear matrix inequality (LMI) approach, the H∞, synchronization controller is presented to not only guarantee stable synchronization but also reduce the effect of external disturbance to an H∞ norm constraint. The proposed controller can be obtained by solving a convex optimization problem represented by an LMI. A numerical example is given to demonstrate the effectiveness of the proposed synchronization scheme.

Original languageEnglish
JournalJournal of the Korean Physical Society
Volume55
Issue number6
DOIs
Publication statusPublished - 2009 Dec 1
Externally publishedYes

Fingerprint

chaos
synchronism
controllers
disturbances
norms
optimization

Keywords

  • Chaotic behavior
  • H∞ synchronization
  • Linear matrix inequality (lmi)
  • Lyapunov theory
  • Nonlinear bloch equations

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this

H∞ Chaos synchronization for nonlinear Bloch equations. / Ahn, Choon Ki.

In: Journal of the Korean Physical Society, Vol. 55, No. 6, 01.12.2009.

Research output: Contribution to journalArticle

@article{3386615f3dc240e6bced7d8b7bc16d49,
title = "H∞ Chaos synchronization for nonlinear Bloch equations",
abstract = "In this paper, we propose a new H∞ synchronization scheme for chaotic behavior in nonlinear Bloch equations with external disturbance. Based on the Lyapunov theory and the linear matrix inequality (LMI) approach, the H∞, synchronization controller is presented to not only guarantee stable synchronization but also reduce the effect of external disturbance to an H∞ norm constraint. The proposed controller can be obtained by solving a convex optimization problem represented by an LMI. A numerical example is given to demonstrate the effectiveness of the proposed synchronization scheme.",
keywords = "Chaotic behavior, H∞ synchronization, Linear matrix inequality (lmi), Lyapunov theory, Nonlinear bloch equations",
author = "Ahn, {Choon Ki}",
year = "2009",
month = "12",
day = "1",
doi = "10.3938/jkps.55.2295",
language = "English",
volume = "55",
journal = "Journal of the Korean Physical Society",
issn = "0374-4884",
publisher = "Korean Physical Society",
number = "6",

}

TY - JOUR

T1 - H∞ Chaos synchronization for nonlinear Bloch equations

AU - Ahn, Choon Ki

PY - 2009/12/1

Y1 - 2009/12/1

N2 - In this paper, we propose a new H∞ synchronization scheme for chaotic behavior in nonlinear Bloch equations with external disturbance. Based on the Lyapunov theory and the linear matrix inequality (LMI) approach, the H∞, synchronization controller is presented to not only guarantee stable synchronization but also reduce the effect of external disturbance to an H∞ norm constraint. The proposed controller can be obtained by solving a convex optimization problem represented by an LMI. A numerical example is given to demonstrate the effectiveness of the proposed synchronization scheme.

AB - In this paper, we propose a new H∞ synchronization scheme for chaotic behavior in nonlinear Bloch equations with external disturbance. Based on the Lyapunov theory and the linear matrix inequality (LMI) approach, the H∞, synchronization controller is presented to not only guarantee stable synchronization but also reduce the effect of external disturbance to an H∞ norm constraint. The proposed controller can be obtained by solving a convex optimization problem represented by an LMI. A numerical example is given to demonstrate the effectiveness of the proposed synchronization scheme.

KW - Chaotic behavior

KW - H∞ synchronization

KW - Linear matrix inequality (lmi)

KW - Lyapunov theory

KW - Nonlinear bloch equations

UR - http://www.scopus.com/inward/record.url?scp=76549087391&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=76549087391&partnerID=8YFLogxK

U2 - 10.3938/jkps.55.2295

DO - 10.3938/jkps.55.2295

M3 - Article

AN - SCOPUS:76549087391

VL - 55

JO - Journal of the Korean Physical Society

JF - Journal of the Korean Physical Society

SN - 0374-4884

IS - 6

ER -